So, especially with an opiodes or methadone addiction especially when coming off. U get sweaty, can't hold still toss n turn none stop, ir legs n arms gift hurt the worst. So I literally het 3 hrs a sleep IF IM LUCKY____
Can't sleep I get 2-3 hrs a night which aren't even .3 hrs at one... I've weened off methadone was on 90 mg for 5 mo then for one wk quit cold turkey & ended up in the hospital cuz of it....I did buy methadone the 10 mg so went from 90 mg to 30 mg and went down each day....I just need to rest to ensure I recover cuz I got school in just 2 wks & we can't affored to loose the chance of going to college.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.